Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What could be the cause of tingling sensation in the belly button with increased appetite ?

Ive been having tingling sensations in my belly button for the past few days, also Ive had an increase in appetite for the past 2 weeks.
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  813
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Periodontics 's  Response
As increase in appetite is one of the pre diabetic or diabetes symptoms among other symptoms like increased urination,thirst. so its better to get your blood sugar tested for the same. Get fasting and postprandial blood sugar levels estimated. If there is increase in the levels then need to consult a diabetologist for opinion and need to take care modify your life style like :
Regular walk and exercise
avoid stress
avoid sugars, alcohol.
Have balanced diet, with less of carbohydrates and lots of salads
Have a check on your weight.
If the values are normal then no worry.
hope this answer will help you.
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor